01-12-2006, 10:52 AM #1
Dizziness after longterm use of HGH
After 10 months of hgh use of 4-5 ius and approx 5 on /2 off , I started experiencing major dizzy spells. While experienceing these spells i don't feel sick or feverish, i actually feel fine except for the fact that i feel like my brian is being whirled around in my head, a little as if i was high on something, and i come close to falling down. THis ususally last for 5 secs and happens a couple of times per week . It started in the last 3 weeks before i stopped hgh and the following month.
ANyone ever heard of this?
When i read these forums it seems that u can use hgh for a year or two with out any problems. Well folks around here and at the gym really don't agree with that. Pretty much every one tells me to cycle it no longer than 6 months or so.
01-12-2006, 10:02 PM #2
sry to bump this but ...anyone ??
01-13-2006, 06:31 AM #3
Have you stopped the gh and still dizzy? If so go back on and see if the dizziness diminishes. Dizziness and lighthead can be caused by many,many things. I wouldn't blame it on the gh just yet. Blood pressure, allergies, foods there are way too many things that can cause dizziness. Have you been to a dr? You need to post some background and more info. As for only doing gh for 6 mos do you have something to back up why?
01-13-2006, 06:37 AM #4
Maybe you went Hypo..GH can do this..
01-13-2006, 07:11 AM #5
Thanks for your reply, but I know i wasn't hypo cause I know how that feels and all the unpleasant symptoms. Dizzy spells are the only symtoms i get when it happpens. I actually fell quite fine except for the fact that i almost fall down to the ground when it happens.
01-13-2006, 07:59 AM #6Originally Posted by Jessyjack10
I am sorry I can't help you further. I will bump it up so a Vet or Med can see it and hopefully help you.
Best of Luck.
01-13-2006, 10:00 AM #7Originally Posted by justtrnd40
I've seen the doc but he doesn't make much of it, I'm waiting for some blood test, on test and hgh levels in my blood.
Why 6 months u ask? Well, I don't know why, i'm just stating what others around here and at the gym have told me, and how it differs from what i hear around here. Even my doc mentioned that it's a good idea to take a couple of months of after a period of around 6 months or so. I guess is so that your own hgh glands don't get too lazy, but i'm hoping that some vets can clarify that.
Last edited by Jessyjack10; 01-15-2006 at 10:12 AM.
01-13-2006, 10:54 AM #8Originally Posted by Jessyjack10
01-14-2006, 10:34 PM #9Originally Posted by Jessyjack10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)